The approximation of functions and their derivatives by interpolatory splines
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a8,
author = {N. P. Korneichuk},
title = {The approximation of functions and their derivatives by interpolatory splines},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a8/}
}
N. P. Korneichuk. The approximation of functions and their derivatives by interpolatory splines. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a8/